# SDR DALA2022081005467

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N921DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 63532
- Aircraft time: 8,588 hours, 3,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Displaced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8688388) DURING INSPECTION FOUND EMERGENCY LIGHTS WILL NOT WORK. FOUND EMERGENCY LIGHT SWITCH ON FA PANEL IN AFT GALLEY ON, TURNED OFF. CYCLED EMERGENCY LIGHT SWITCH IN FLIGHT DECK. OPS CHECKED NORMAL REF B737 AMM 33-51.
